# SDR 06FDEA03462

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: AUB75951
- Condition: Unknown
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON INBD SKIN ACCESS COVER PANEL488BL (PANEL P/N AUB7595-1)(ER/A381467-14) SNRM N00367: NEW PANEL MACHINED AND REPLACED AS PER DRAWING AUB7595.
